Volume 9, issue 4 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Hyperbolic groups which fiber in infinitely many ways

TaraLee Mecham and Antara Mukherjee

Algebraic & Geometric Topology 9 (2009) 2101–2120
Bibliography
1 J Barnard, N Brady, Distortion of surface groups in CAT(0) free-by-cyclic groups, Geom. Dedicata 120 (2006) 119 MR2252898
2 M Bestvina, M Handel, Train tracks and automorphisms of free groups, Ann. of Math. (2) 135 (1992) 1 MR1147956
3 N Brady, J Crisp, CAT(0) and CAT(1) dimensions of torsion free hyperbolic groups, Comment. Math. Helv. 82 (2007) 61 MR2296058
4 M R Bridson, On the existence of flat planes in spaces of nonpositive curvature, Proc. Amer. Math. Soc. 123 (1995) 223 MR1273477
5 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, , Springer (1999) MR1744486
6 J O Button, Mapping tori with first Betti number at least two, J. Math. Soc. Japan 59 (2007) 351 MR2325689
7 P Eberlein, Geodesic flow in certain manifolds without conjugate points, Trans. Amer. Math. Soc. 167 (1972) 151 MR0295387
8 S M Gersten, J R Stallings, Irreducible outer automorphisms of a free group, Proc. Amer. Math. Soc. 111 (1991) 309 MR1052571
9 M Gromov, Hyperbolic groups, from: "Essays in group theory", Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
10 H M Hilden, M T Lozano, J M Montesinos-Amilibia, On hyperbolic 3–manifolds with an infinite number of fibrations over S1, Math. Proc. Cambridge Philos. Soc. 140 (2006) 79 MR2197577
11 J Howie, On the asphericity of ribbon disc complements, Trans. Amer. Math. Soc. 289 (1985) 281 MR779064
12 I J Leary, G A Niblo, D T Wise, Some free-by-cyclic groups, from: "Groups St. Andrews 1997 in Bath, II", London Math. Soc. Lecture Note Ser. 261, Cambridge Univ. Press (1999) 512 MR1676647
13 D A Neumann, 3–manifolds fibering over S1, Proc. Amer. Math. Soc. 58 (1976) 353 MR0413105
14 P Scott, T Wall, Topological methods in group theory, from: "Homological group theory (Proc. Sympos., Durham, 1977)", London Math. Soc. Lecture Note Ser. 36, Cambridge Univ. Press (1979) 137 MR564422
15 J Stallings, On fibering certain 3–manifolds, from: "Topology of 3–manifolds and related topics (Proc. The Univ. of Georgia Institute, 1961)", Prentice-Hall (1962) 95 MR0158375
16 W P Thurston, Hyperbolic structures on 3–manifolds II : Surface groups and 3–manifolds that fiber over the circle arXiv:math.GT/9801045
17 J L Tollefson, 3–manifolds fibering over S1 with nonunique connected fiber, Proc. Amer. Math. Soc. 21 (1969) 79 MR0236945